# SDR ALGA20122271212

- Difficulty date: February 27, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N871AL
- Make and model: Skrsky S76C
- Aircraft serial: 760627
- Aircraft time: 4,078 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Part number: 7620402005042
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL CORRODED AND SEPARATED BEYOND LIMITS.
